Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Not feeeding on Amulspray and Farex. Drink lot of water. Any medications to increase hungry?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Hi, My son is 5 months old now and is on formula (Amulspray and from a month on Farex) since he was 4 months old. he left mother's milk for some unknown reasons. now he is not taking formula also but drinks a lot of water. he cries a lot if i dont give him water. so whole day he is just on 10 to 12 ounce of milk and rest water. I am worried about his health. So wanted to know if i can give him fruit juices and glucon D or instead of plain water?
Or can i syrup which enhances his hunger can be prescribed to him?
Posted Sun, 9 Jun 2013 in General Health
Answered by Dr. Raju A.T 9 hours later

Thanks for your query.

Yes, you can give him fruit juices and Glucose water. Since he is 5 months now his digestive system is ready for regular foods and also he is not on breast milk.

Do take care that they are served to him in a clean and healthy way.

I do not recommend any appetizer syrups for a 5 month old as they can disturb his intestines.

Hope I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor